# SDR 2003FA0001114

- Difficulty date: October 8, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N7621E
- Make and model: Piper PA-24-250
- Aircraft serial: 242168
- Engine: Lyc O540*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 2101203
- Condition: Cracked
- Location: Mlg Retract
- Part time: 4,936 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACTION TUBE INBOARD ARM FRACTURED ABOVE THE ATTACHMENT POINTS FOR THE NOSE AND RIGHT MAIN AND NOSE GEAR COLLAPSED ON LANDING.  VISUAL INSPECTION OF THE PART INDICATED A PORTION OF THE FRACTURE COULD HAVE OCCURRED AT AN EARLIER DATE.  CAUSE OF THE FRACTURE UNKNOWN.  THE PART IS VERY DIFFICULT TO INSPECT DUE TO THE LOCATION IN THE AIRFRAME.(K)
